Ask an expert
Question

11 Feb 2004

REALLY NEED SOME ADVICE
Hi,

I've been off the pill for quite a while now due to financial problems which have been fixed. I'm now waiting for my period to start taking it again, but ever since I left it, I've been picking up, but it's not fat, it's water AND A LOT OF IT!!!! I've been eating less the past few days, but my body still builds up water!!!! My friend said to me that I should wait a while before starting the pill again so that I can get rid of the water and 'till it's winter. The problem is: Me and my fiance can't do ANYTHING then. Condoms irritate my inside. So what is there left for us to do? I'm so scared of picking up weight. My friend says I might get even fatter if I start the pill now.
WHAT AM I SUPPOSED TO DO? Is she telling the truth? I'll go crazy if I pick up even more weight. My clothes are starting to get tight.

I'M IN A BIG MESS!!!!!!!!!

Thanks for the help!!
Answer 336 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You don't seem to have had problems with weight gain when you used the Pill before, so I don't see why you should have any problems if you start again now.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.